# SDR SWAA2021121351495

- Difficulty date: December 8, 2021
- Submitted: April 27, 2022
- Operation: Air carrier
- Aircraft: N932WN
- Make and model: Boeing 737
- Aircraft serial: 36639
- Aircraft time: 42,110 hours, 25,406 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Light
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SUPPLEMENTAL INFORMATION: RT SIDE EMERGENCY EXIT SIDEWALL LIGHT INOP ; / [01] RELAMPED EMERGENCY EXIT SIDEWALL LIGHT. OPS CK GOOD. PER AMM 33-21-00
